# SDR 0501129981

- Difficulty date: July 25, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N994Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47097
- Aircraft time: 86,639 hours, 87,207 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Lt Acm
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT AT FL290 WITH AIRFOIL ANTI-ICE SYSTEM ON, THE CABIN STARTED CLIMBING AT 300 FT/MIN. INITIATED DESCENT AND COMPLIED WITH THE RED BORDERED CHECK LIST. WHEN THE ANTI-ICE SYSTEM WAS SWITCHED OFF THE CREW WAS ABLE TO CONTROL CABIN PRESSURE BUT WHEN IT WAS SWITCHED BACK ON AS NEEDED THEY LOST CABIN PRESSURE. FLIGHT CONTINUED TO DESTINATION AT 10,000 FEET AND LANDED WITHOUT INCIDENT. MAINTENANCE AT PHL FOUND A LEAKING CLAMP ON THE ACM TO HEAT EXCHANGER CONNECTION BUT DID NOT HAVE A CLAMP TO REPLACE IT WITH. LOG PAGE WAS DEFERRED AND THE AIRCRAFT HAS RETURNED TO SERVICE.
